Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 218, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 6:16 PM CDT for Carroll County, Holmes County, Leflore County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 6:16 PM CDT (23:16 UTC)
- Expired
- Apr 20, 2011, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Holmes County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1998 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
474 WUUS54 KJAN 202316 SVRJAN MSC015-051-083-210000- /O.NEW.KJAN.SV.W.0218.110420T2316Z-110421T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 616 PM CDT WED APR 20 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI... WEST CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI... EAST CENTRAL LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD... * UNTIL 700 PM CDT * AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SIDON MOVING NORTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEOC AND MALMAISON PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3362 9002 3341 8990 3335 9023 3351 9034 TIME...MOT...LOC 2316Z 247DEG 25KT 3345 9022 $$ MRM
1 follow-up statement
291 WWUS54 KJAN 202349 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 649 PM CDT WED APR 20 2011 MSC051-202359- /O.CAN.KJAN.SV.W.0218.000000T0000Z-110421T0000Z/ HOLMES MS- 649 PM CDT WED APR 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN HOLMES COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI. LAT...LON 3338 9009 3356 9020 3362 9002 3341 8990 TIME...MOT...LOC 2349Z 246DEG 26KT 3351 9007 $$ MSC015-083-210000- /O.CON.KJAN.SV.W.0218.000000T0000Z-110421T0000Z/ LEFLORE MS-CARROLL MS- 649 PM CDT WED APR 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST CENTRAL CARROLL AND EAST CENTRAL LEFLORE COUNTIES... AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF MALMAISON MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEOC PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3338 9009 3356 9020 3362 9002 3341 8990 TIME...MOT...LOC 2349Z 246DEG 26KT 3351 9007 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:27 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 20, 5:27 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED APR 20 2011
.DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF
THE AREA AND OVER EAST CENTRAL MISSISSIPPI THIS AFTERNOON AND EARLY
EVENING. THE BOUNDARY STILL REMAINS FROM GREENWOOD BACK INTO
NORTHEAST TEXAS...WITH SHOWERS AND THUNDERSTORMS FIRING ALONG THE
BOUNDARY AND SLOWLY MOVING ACROSS EAST CENTRAL MISSISSIPPI. MUCH OF THE
ACTIVITY TO THE WEST SEEMS TO BE MOVING NORTH AND EAST WITH A WEAK
UPPER WAVE. DEVELOPMENT TO THE SOUTH HAS BEEN SLOW. THE MODELS
CONTINUE TO SUGGEST THE BOUNDARY WILL SINK FURTHER SOUTH AND STORMS
WILL DEVELOP OVER THE NORTHERN HALF OF THE AREA. WITH THE BOUNDARY
STALLED AND THE WAVE TO THE WEST NOT HELPING TO MOVE THE SYSTEM OUT
OF THE AREA...IT IS UNCLEAR HOW FAR SOUTH TO EXPECT THUNDERSTORM
ACTIVITY. WILL NOT ADJUST THE FLASH FLOOD WARNING AT THIS
TIME...SINCE STORMS HAVE GENERALLY BEEN EAST OF THE RIVER ALONG THE
HIGHWAY 82 CORRIDOR. WITH THE UNCERTAINTY IN THE MOVEMENT OF THE
BOUNDARY ALL COUNTIES WILL LIKELY REMAIN IN THE SEVERE THUNDERSTORM
WATCH FOR THE DURATION.
THE LOCAL MODELS WERE SUGGESTING THE BEST WIND AND HAIL POTENTIAL
WILL REMAIN OVER EAST CENTRAL MISSISSIPPI. THERE WERE SOME BREAKS IN
THE CLOUDS...WHERE TEMPERATURES HAVE REACHED IN THE MID AND UPPER
80S. THE BEST INSTABILITY WAS OVER THE EASTERN HALF OF THE AREA...SO
EXPECTING STORMS OVER THE AREA TO INTENSIFY QUICKLY THROUGH AT LEAST
SUNSET. ANTICIPATING THE INSTABILITY TO CONTINUE TO LESSEN THROUGH
THE EVENING...BUT THE FLOODING POTENTIAL WILL LIKELY INCREASE.
SHOWERS WERE FINALLY STARTING TO DEVELOP TO THE SOUTH AND
WEST...BASICALLY RIGHT ON THE BOUNDARY. THE SOUTHERLY FLOW ON THE
RADAR SHOWS THE AREA OF CONVERGENCE...GENERALLY STRETCHING FROM
BASTROP LOUISIANA TO TCHULA TO STARKVILLE...SO ACTIVITY WILL LIKELY
INCREASE SHORTLY AND CONTINUE FOR THE NEXT FEW HOURS.
FOR THE FORECAST...MAINTAINED LIKELY POPS ALONG THE HIGHWAY 82
CORRIDOR THROUGH TONIGHT...EXPECTING THE BEST STORMS AND HEAVY RAIN
TO REMAIN OVER THAT AREA. THE BOUNDARY/UPPER TROUGH AXIS WILL SHIFT
NORTH THURSDAY...AS THE RIDGE OVER THE SOUTHEAST US RETROGRADES.
LOOKING FOR THE RAIN TO MOVE OUT OF THE AREA BY THURSDAY
AFTERNOON...WITH ONLY ISOLATED ACTIVITY LINGERING THROUGH 03-6Z.
MAINTAINED HEAVY RAINFALL WORDING...WITH SO MUCH MOISTURE FLOWING
INTO THE AREA. WILL HAVE TO LOOK AT THE EXTENDING THE FFA THROUGH 00Z
THURSDAY. HIGH PRESSURE TAKES OVER BY FRIDAY AND THE AREA WILL BE
GENERALLY DRY THROUGH THE WEEKEND. THERE MAY BE SOME ISOLATED SHOWERS
AND THUNDERSTORMS.
WENT WITH GUIDANCE TEMPS...MID TO UPPER 80S SEEM OK FOR THE NEXT FEW
DAYS. WILL SEE SOME VERY WARM LOWS WITH VALUES IN THE MID TO UPPER
60S.
&&
.AVIATION...
A FRONTAL BOUNDARY REMAINS STALLED ACROSS NORTHERNWESTERN MS. SHWRS/TSTMS
WILL PERSIST ACROSS NE MS...WITH DEVELOPMENT BACK TO THE WEST APPROACHING
LATE THIS AFTERNOON INTO THE EVENING. HEAVY RAIN...HAIL AND GUSTY
WINDS XPCTD INVOF THIS ACTIVITY. VFR CONDS WL PERSIST FOR LOCATIONS
ALONG AND S OF I-20 TODAY...WITH MVFR/OCSNL VFR CIG LIKELY CONTINUING
ACROSS NRN MS THRU THE DAY. OUTSIDE OF STORMS SFC WINDS WL BE OUT OF
THE SOUTH IN THE 7-12KT RANGE...WITH A FEW GUSTS TO 18KTS PSBL ACROSS
SRN MS. THE CHANCE FOR SHWRS/TSTMS WL PERSIST N OF I-20 THRU THE
NIGHT TONIGHT. /BK/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 66 84 67 86 / 33 18 10 11
MERIDIAN 64 85 62 86 / 40 19 13 12
VICKSBURG 65 85 66 87 / 30 19 9 11
HATTIESBURG 68 87 65 87 / 16 14 9 5
NATCHEZ 67 86 65 84 / 20 15 9 9
GREENVILLE 62 81 65 86 / 59 36 16 13
GREENWOOD 61 82 66 86 / 61 37 17 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ018-019-025>039-
044>046.
LA...NONE.
AR...NONE.
&&
07/BK/Hazardous weather outlook, Apr 20, 4:27 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 427 PM CDT WED APR 20 2011 LAZ024-026-MSZ059>066-072>074-212130- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 427 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>058-212130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE- 427 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL TRACK ACROSS THE MOIST AND UNSTABLE ATMOSPHERE. THE PRIMARY RISKS ARE LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS GUSTS UP TO 70 MPH. A FEW TORNADOES CAN BE RULED OUT...ESPECIALLY FOR EAST CENTRAL MISSISSIPPI. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA NORTH OF THE HIGHWAY 84 CORRIDOR...THE MOST INTENSE STORMS WILL BE NORTH OF INTERSTATE 20. IN ADDITION TO THE RISK OF SEVERE STORMS...HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL BE LIKELY FOR MUCH OF THE REGION. MANY AREAS ALONG A LINE FROM HOLLANDALE TO DURANT TO MACON HAVE RECEIVED RAINFALL AMOUNTS OF 2 TO 4 INCHES. HEAVY DOWNPOURS HAVE ALREADY CAUSED ROAD CLOSURES IN A FEW COMMUNITIES. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES WILL BE POSSIBLE THROUGH THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 20, 5:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 E STARKVILLE 33.46N 88.75W
04/20/2011 E1.75 INCH OKTIBBEHA MS EMERGENCY MNGR
REPORTED IN THE HIGHLAND PLANTATION AREA
&&
DLLocal storm report, Apr 20, 5:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 6 W CARROLLTON 33.50N 90.03W
04/20/2011 E1.00 INCH CARROLL MS LAW ENFORCEMENT
&&
DLLocal storm report, Apr 20, 5:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD STARKVILLE 33.46N 88.82W
04/20/2011 OKTIBBEHA MS EMERGENCY MNGR
FLASH FLOODING IN AND AROUND STARKVILLE. SEVERAL HOMES
FLOODED...CARS SUBMERGED AND ROADS COVERED WITH WATER.
&&
DLLocal storm report, Apr 20, 5:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL CARROLLTON 33.50N 89.92W
04/20/2011 E1.25 INCH CARROLL MS LAW ENFORCEMENT
&&
GERARDSpecial weather statement, Apr 20, 6:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT WED APR 20 2011
MSZ025-027-202340-
LEFLORE MS-CARROLL MS-
612 PM CDT WED APR 20 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER QUITO AT 612 PM CDT...MOVING EAST
AT 25 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWEST CARROLL AND SOUTHERN LEFLORE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3358 9014 3338 9003 3334 9018 3338 9031
3337 9032 3336 9029 3334 9028 3332 9029
3332 9033 3347 9040
TIME...MOT...LOC 2312Z 248DEG 23KT 3342 9026
MRMLocal storm report, Apr 20, 6:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 2 E STARKVILLE 33.46N 88.79W
04/20/2011 E1.75 INCH OKTIBBEHA MS TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL
0600 PM HAIL TIBBEE 33.53N 88.63W
04/20/2011 E0.88 INCH CLAY MS EMERGENCY MNGR
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 51 min |
| Apr 20, 2:27 AM CDT | Special Weather Statement | JAN | Bolivar | 28 min |
| Apr 20, 2:38 AM CDT | Special Weather Statement | JAN | Tallahatchie | 27 min |
| Apr 20, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 49 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Apr 20, 4:10 AM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Apr 20, 4:22 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 68 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 54 min |
| Apr 20, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 53 min |
| Apr 20, 5:25 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 50 min |
| Apr 20, 5:47 AM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:05 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 55 min |
| Apr 20, 6:31 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| Apr 20, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Apr 20, 6:47 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 58 min |
| Apr 20, 7:21 AM CDT | Special Weather Statement | JAN | Winston | 44 min |
| Apr 20, 7:41 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 44 min |
| Apr 20, 7:46 AM CDT | Special Weather Statement | JAN | Noxubee | 44 min |
| Apr 20, 8:08 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery, Webster | 3 hr |
| Apr 20, 8:37 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 113 min |
| Apr 20, 8:52 AM CDT | Special Weather Statement | JAN | Attala | 43 min |
| Apr 20, 9:09 AM CDT | Areal Flood Warning | JAN | Grenada | 6 hr |
| Apr 20, 9:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| Apr 20, 9:22 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 21 more | 31 hr |
| Apr 20, 10:20 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 115 min |
| Apr 20, 10:21 AM CDT | Special Weather Statement | JAN | Choctaw, Lowndes, Oktibbeha | 59 min |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 52 days |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 58 days |
| Apr 20, 12:19 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Apr 20, 12:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 35 min |
| Apr 20, 12:44 PM CDT | Special Weather Statement | JAN | Carroll, Leflore, Montgomery, Sunflower | 26 min |
| Apr 20, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 38 min |
| Apr 20, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 63 min |
| Apr 20, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 42 min |
| Apr 20, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 38 min |
| Apr 20, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 61 min |
| Apr 20, 3:12 PM CDT | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 33 min |
| Apr 20, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 37 min |
| Apr 20, 3:44 PM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 61 min |
| Apr 20, 4:21 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 3 hr |
| Apr 20, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 47 min |
| Apr 20, 4:41 PM CDT | Tornado Warning | JAN | Oktibbeha | 34 min |
| Apr 20, 5:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 63 min |
| Apr 20, 5:29 PM CDT | Special Weather Statement | JAN | Carroll | 26 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 51 min |
| Apr 20, 6:06 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 54 min |
| Apr 20, 6:12 PM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes | 63 min |
| Apr 20, 6:25 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Apr 20, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 43 min |
| Apr 20, 6:35 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery, Webster | 115 min |
| Apr 20, 6:40 PM CDT | Special Weather Statement | JAN | Sunflower, Washington | 30 min |
| Apr 20, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 46 min |
| Apr 20, 6:55 PM CDT | Tornado Warning | JAN | Carroll, Montgomery | 65 min |
| Apr 20, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 48 min |
| Apr 20, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.